# SDR DALA1118155521

- Difficulty date: March 12, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N521US
- Make and model: Boeing 757251
- Aircraft serial: 23209
- Aircraft time: 77,302 hours, 32,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STA 365 AND BET BL 0 TO RBL 50, PREVIOUSLY REPAIRED FLOOR SUPPORT HAS CORROSION AS MARKED.  REMOVED SURFACE CORROSION DEPTH TO BE .027 OUT OF LIMITS PER SRM 53-00-51 FIG 101.  REPAIRED IAW SRM 53-00-51 FIG 201 R3.  REMOVED REPAIR. FABBED T-CHORD BAC 1505-100880 ANGLES FABBED PER SRM 53-00-51 FIG 201 R3.  INSTALLED T-CHORD REPAIR IAW SRM 53-00-51 FIG 201 R3. TOP COATED IAW AMM 51-21-01.
